# SDR COMA9960055

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10010
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ACTUATOR ON RIGHT WING FLAP FAILED TORQUE CHECK DURING COMPLIANCE OF EO 27-046D.  REMOVED AND REPLACED NR 4 ACTUATOR RIGHT WING FLAP.
